# SDR M3XA20240329004

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N910GX
- Make and model: Bell 407
- Aircraft serial: 54131
- Aircraft time: 5,066 hours, 12,701 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Rotor
- Part number: UNKNOWN
- Condition: Unknown
- Location: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A BIRD STRIKE TO THE ROTOR SYSTEM.
